# SDR CA140826024

- Difficulty date: August 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767-35H
- Aircraft time: 95,719 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE ATLANTIC CROSSING, OIL BEGAN TO DIMINISH ON THE RIGHT ENGINE. QUANTITY FELL TO ZERO AND THE DECISION WAS MADE TO HAVE THE FLIGHT DIVERTED. A PAN WAS DECLARED. THE FLIGHT LANDED WITHOUT FURTHER EVENT AND THE ENGINE WAS SHUT DOWN IMMEDIATELY AFTER LANDING.   RT ENGINE REPLACED IAW W/C 6-202B.
